Volume 17, No 1, 2010

V. E. Alekseev, D. V. Zakharova
Independence sets of graphs with bounded minors of the augmented incidence matrix
P. 3–10

E. V. Gorkunov
Monomial automorphisms of the linear and simple components of the Hamming code
P. 11–33

N. N. Tokareva
Generalizations of bent functions
P. 34–64

T. I. Fedoryaeva
On graphs with given diameter, number of vertices, and local diversity of balls
P. 65–74

V. I. Shmyrev
Linear-fractional exchange model. Part 1: Existence and characterization of equilibrium
P. 75–96

 © Sobolev Institute of Mathematics, 2015